RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 110(152), Number 1(9), Pages 117–127 (Mi msb2434)  

This article is cited in 12 scientific papers (total in 12 papers)

On an inverse problem for the rows of a Padé table

V. V. Vavilov, G. L. Lopes, V. A. Prokhorov


Abstract: In this paper an inverse theorem relating to the rows of a Padé table is proved.
Bibliography: 11 titles.

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 38:1, 109–118

Bibliographic databases:

UDC: 517.53
MSC: 30E10, 41A21, 41A27
Received: 24.05.1978

Citation: V. V. Vavilov, G. L. Lopes, V. A. Prokhorov, “On an inverse problem for the rows of a Padé table”, Mat. Sb. (N.S.), 110(152):1(9) (1979), 117–127; Math. USSR-Sb., 38:1 (1981), 109–118

Citation in format AMSBIB
\Bibitem{VavLopPro79}
\by V.~V.~Vavilov, G.~L.~Lopes, V.~A.~Prokhorov
\paper On an inverse problem for the rows of a~Pad\'e table
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 110(152)
\issue 1(9)
\pages 117--127
\mathnet{http://mi.mathnet.ru/msb2434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548520}
\zmath{https://zbmath.org/?q=an:0452.30023|0434.30029}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 38
\issue 1
\pages 109--118
\crossref{https://doi.org/10.1070/SM1981v038n01ABEH001043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LB83400008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2434
  • http://mi.mathnet.ru/eng/msb/v152/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gonchar, “Poles of rows of the Padé table and meromorphic continuation of functions”, Math. USSR-Sb., 43:4 (1982), 527–546  mathnet  crossref  mathscinet  zmath
    2. V. V. Vavilov, V. A. Prokhorov, S. P. Suetin, “The poles of the $m$th row of the Padé table and the singular points of a function”, Math. USSR-Sb., 50:2 (1985), 457–463  mathnet  crossref  mathscinet  zmath  isi
    3. S. P. Suetin, “On an inverse problem for the $m$th row of a Padé table”, Math. USSR-Sb., 52:1 (1985), 231–244  mathnet  crossref  mathscinet  zmath  isi
    4. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    5. V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  mathnet  crossref  mathscinet  zmath  isi
    6. Finkelshtein A., “On the M-Th Row of Newton Type (Alpha-Beta)-Pade Tables and Singular Points”, Lect. Notes Math., 1354 (1988), 178–187  crossref  zmath  isi
    7. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Adukov V., “The Uniform Convergence of Subsequences of the Last Intermediate Row of the Pade Table”, J. Approx. Theory, 122:2 (2003), 160–207  crossref  mathscinet  zmath  isi
    9. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  elib
    10. de la Calle Ysern B., “A Walk through Approximation Theory”, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, 507, 2010, 25–86  crossref  isi
    11. Marcellan F. Martinez-Finkelshtein A., “Guillermo Lopez Lagomasino: Mathematical Life”, Recent Trends in Orthogonal Polynomials and Approximation Theory, Contemporary Mathematics, 507, ed. Arvesu J. Marcellan F. MartinezFinkelshtein A., Amer Mathematical Soc, 2010, 1–24  crossref  mathscinet  zmath  isi
    12. Bosuwan N., “Direct and Inverse Results on Row Sequences of Generalized Pade Approximants to Polynomial Expansions”, Acta Math. Hung., 157:1 (2019), 191–219  crossref  mathscinet  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:136
    Full text:37
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019